Forecasting the integration of immigrants

e-Archivo Repository

Show simple item record Contucci, Pierluigi Sandell, Frank Rickard Seyedi, Seyedalireza 2022-04-26T16:16:58Z 2022-04-26T16:16:58Z 2017-04-01
dc.identifier.bibliographicCitation Contucci, P., Sandell, R.& Seyedi, S. (2017). Forecasting the integration of immigrants. The Journal of Mathematical Sociology, 41 (2), pp. 127-137
dc.identifier.issn 0022-250X
dc.description.abstract In this research, we develop and introduce a theoretical and mathematical forecasting framework of immigrant integration using immigrant density as a single driver. First, we introduce the integration concepts we aim at forecasting. Thereafter, we introduce a theoretical and mathematical model of the relationship between integration and immigrant density. Based on this model, we develop a methodological forecasting framework. We test the framework using immigrant integration data from Spain. We produce the forecasts, and conduct the proper evaluation of them. Finally, we conclude with a brief discussion of the wider implications of our results.
dc.language.iso eng
dc.publisher Routledge
dc.rights © The Authors
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.subject.other Forecasting
dc.subject.other Immigrant density
dc.subject.other Immigration
dc.subject.other Social and labor-market integration
dc.subject.other Statistical-mechanics
dc.subject.other Intermarriage
dc.subject.other Assimilation
dc.subject.other Population
dc.subject.other Dynamics
dc.subject.other Patterns
dc.subject.other Spain
dc.title Forecasting the integration of immigrants
dc.type article
dc.subject.eciencia Sociología
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 127
dc.identifier.publicationissue 2
dc.identifier.publicationlastpage 137
dc.identifier.publicationtitle JOURNAL OF MATHEMATICAL SOCIOLOGY
dc.identifier.publicationvolume 41
dc.identifier.uxxi AR/0000020145
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record